PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Explicit estimates on the summatory functions of the Möbius function with coprimality restrictions

Volume 165 / 2014

Olivier Ramaré Acta Arithmetica 165 (2014), 1-10 MSC: Primary 11N37, 11Y35; Secondary 11A25. DOI: 10.4064/aa165-1-1

Abstract

We prove that $|\!\sum_{d\le x,\, (d,q)=1}\mu(d)/d|\le 2.4(q/\varphi(q))/\!\log (x/q)$ for every $x>q\ge1$, and similar estimates for the Liouville function. We also give better constants when $x/q$ is large.,

Authors

  • Olivier RamaréCNRS, Laboratoire Paul Painlevé
    Université Lille 1
    59 655 Villeneuve d'Ascq, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image